Hypergeometric Motives

David P. Roberts, Fernando Rodriguez Villegas

Research output: Contribution to journalComment/debatepeer-review

1 Scopus citations
Original languageEnglish (US)
Pages (from-to)914-929
Number of pages16
JournalNotices of the American Mathematical Society
Issue number6
StatePublished - Jul 1 2022

Bibliographical note

Funding Information:
David P. Roberts is a professor at the University of Minnesota, Morris. His email address is roberts@morris.umn.edu and his research is supported by grant DMS-1601350 from the National Science Foundation. Fernando Rodriguez Villegas is a senior research scientist at the Abdus Salam International Centre for Theoretical Physics. His email address is villegas @ictp.it. Communicated by Notices Associate Editor William McCallum. For permission to reprint this article, please contact: reprint-permission@ams.org. DOI: https://doi.org/10.1090/noti2491

Cite this